MathSciNet Relay Station
MathSciNet bibliographic data
MR78488 40.0X
Moser, Leo; Wyman, Max Asymptotic expansions. Canad. J. Math. 8 (1956), 225–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement